# SDR 2007FA0001097

- Difficulty date: December 12, 2007
- Submitted: December 20, 2007
- Operation: General aviation
- Aircraft: N266RD
- Make and model: Beech C90A
- Aircraft serial: LJ1633
- Engine: Pwa PT6*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bumper Block
- Part number: 509800913
- Condition: Unbonded
- Location: Rt Mlg
- Part time: 1,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUNIQUE NR 2000-04 ANNOUNCED THAT STARTING LJ-1088 AND AFTER THAT LANDING GEAR BUMPER BLOCK WILL BE BONDED TO THE MAIN SPAR WHERE IT CROSSES INSIDE THE LANDING GEAR WHEEL WELLS.  THIS AC FOUND THE RT LANDING GEAR BUMPER BLOCK ON THE FLOOR OF HIS HANGER.  NOT KNOWING WHAT THIS PART WAS THE OWNER ALMOST THREW IT IN THE TRASH.  LUCKILY HE KEPT IT FOR AT OUR NEXT PHASE INSPECTION, WE FOUND THAT IT WAS MISSING AND TOLD THE OWNER, WHO REMEMBER STORING THIS UNKNOWN PART IN A LOCKER AT THIS HANGER.  CLEANED THE AREA AND ATTACHED THE BUMPER BY APPLYING THE EC2216 EPOXY IAW THE COMMUNIQUE.  THIS BLOCK ON EARLIER AC WERE BOLTED ONTO THE SPAR.  THIS METHOD WAS MOST LIKELY DISCONTINUED BECAUSE ELIMINATION OF APPLYING EXTRA HOLES INTO SPAR.  PERFORMING MANY STRUCTURAL INSPECTIONS , HAVE NEVER SEEN A CRACK ORIGINATE FROM THIS AREA OF THE SPAR.  (K)
